Stability of the path-path Ramsey number

András Gyárfás, Gábor N. Sárközy, Endre Szemerédi

Research output: Contribution to journalArticle

6 Citations (Scopus)


Here we prove a stability version of a Ramsey-type Theorem for paths. Thus in any 2-coloring of the edges of the complete graph Kn we can either find a monochromatic path substantially longer than 2 n / 3, or the coloring is close to the extremal coloring.

Original languageEnglish
Pages (from-to)4590-4595
Number of pages6
JournalDiscrete Mathematics
Issue number13
Publication statusPublished - Jul 6 2009


  • Path
  • Ramsey theory
  • Stability

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Stability of the path-path Ramsey number'. Together they form a unique fingerprint.

  • Cite this